# SDR SIMA991331

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 387
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

JFK - FLT 4817 - RIGHT MAIN LANDING GEAR SAFE LIGHT BULBS NEED REPLACED.  CREW WAS UNABLE TO RELAMP IN FLIGHT, DECLARED EMERGENCY.  REMOVED AND REPLACED BULBS FOR RIGHT MAIN LANDING GEAR INDICATION IAW SAAB AMM 31-50-10 PROCEDURE 2.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
